Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took morning after pill. Upper thigh and buttock feels hot and warm to touch. Any solution?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3575 Questions
My right upper (back of it) thigh and buttock (towards the hip) are warm to the touch and feel hot. No rash no boils just feels hot, especially when I'm sitting.
Also - took the morning after pill Monday night and Tuesday morning
Posted Wed, 8 May 2013 in Medicines and Side Effects
Answered by Dr. Mahesh Koregol 6 minutes later

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) Morning after pill contains hormones which cause water accumulation as well as warm feeling in body due to rise of temparature.

2) These effects gradually reduce over 4 to days as hormonal effects wears off.

3) Hence I suggest you dont worry about it and let it pass slowly and you will surely feel better soon.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.

Above answer was peer-reviewed by
Follow-up: Took morning after pill. Upper thigh and buttock feels hot and warm to touch. Any solution? 3 minutes later
Would this include heat in a specific area? The heat is very localized - not wide spread in any way.
Answered by Dr. Mahesh Koregol 8 minutes later

It appears in different forms. It also appears like as yours localized to one part. Hence i suspect that could be the reason.

If it does not come down in 4 to 5 days, you have to get examined by a doctor to rule out inflammation of the part which is second option.

Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor